The plane problem of diffraction of $E$-polarized electromagnetic waves by a system of semi-infinite and finite cylindrical scatterers
Doklady Akademii Nauk, Tome 298 (1988) no. 1, pp. 80-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_1_a17,
author = {V. V. Panasyuk and M. P. Savruk and Z. T. Nazarchuk},
title = {The plane problem of diffraction of $E$-polarized electromagnetic waves by a system of semi-infinite and finite cylindrical scatterers},
journal = {Doklady Akademii Nauk},
pages = {80--82},
year = {1988},
volume = {298},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a17/}
}
TY - JOUR AU - V. V. Panasyuk AU - M. P. Savruk AU - Z. T. Nazarchuk TI - The plane problem of diffraction of $E$-polarized electromagnetic waves by a system of semi-infinite and finite cylindrical scatterers JO - Doklady Akademii Nauk PY - 1988 SP - 80 EP - 82 VL - 298 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a17/ LA - ru ID - DAN_1988_298_1_a17 ER -
%0 Journal Article %A V. V. Panasyuk %A M. P. Savruk %A Z. T. Nazarchuk %T The plane problem of diffraction of $E$-polarized electromagnetic waves by a system of semi-infinite and finite cylindrical scatterers %J Doklady Akademii Nauk %D 1988 %P 80-82 %V 298 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a17/ %G ru %F DAN_1988_298_1_a17
V. V. Panasyuk; M. P. Savruk; Z. T. Nazarchuk. The plane problem of diffraction of $E$-polarized electromagnetic waves by a system of semi-infinite and finite cylindrical scatterers. Doklady Akademii Nauk, Tome 298 (1988) no. 1, pp. 80-82. http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a17/